# SDR REXA2014041600383

- Difficulty date: April 16, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 15,906 hours, 10,142 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LED FLASHLIGHT STRAP IS BROKEN WILL NOT HOLD.  FLASHLIGHT WILL NOT CHARGE.  REPLACED AFT EMERGENCY FLASHLIGHT TORCH SHIELD & BATTERY IAW AMM 25-61-01, ALL CHECKED GOOD.
